Reduced unitary $K$-theory
Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1332-1334 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1976_229_6_a13,
     author = {V. I. Yanchevskii},
     title = {Reduced unitary $K$-theory},
     journal = {Doklady Akademii Nauk},
     pages = {1332--1334},
     year = {1976},
     volume = {229},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a13/}
}
TY  - JOUR
AU  - V. I. Yanchevskii
TI  - Reduced unitary $K$-theory
JO  - Doklady Akademii Nauk
PY  - 1976
SP  - 1332
EP  - 1334
VL  - 229
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a13/
LA  - ru
ID  - DAN_1976_229_6_a13
ER  - 
%0 Journal Article
%A V. I. Yanchevskii
%T Reduced unitary $K$-theory
%J Doklady Akademii Nauk
%D 1976
%P 1332-1334
%V 229
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a13/
%G ru
%F DAN_1976_229_6_a13
V. I. Yanchevskii. Reduced unitary $K$-theory. Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1332-1334. http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a13/